# SDR DALA2022042502865

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 57,020 hours, 26,836 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3276 WINDOW FRAME 4 REQUIRES REPAIR PER REF ERA 59763-14AD REV ORG (CRACK) CORRECTIVE ACTION: COMPLIED WITH ERA 597563-14AD REV ORIGINAL. (7783052)
